| Model Number |
H74939347080670 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event: used the first date of the month of the aware date as no event date was provided.
Event or Problem Description
It was reported that balloon rupture occurred.An 8.0mm x 60mm x 75cm athletis balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 30 atmospheres.The device was removed without any problem, and the procedure was completed with a non-bsc device.No complications were reported, and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
B3: date of event: updated.
Event or Problem Description
It was reported that balloon rupture occurred.A 8.0mm x 60mm x 75cm athletis balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 30 atmospheres.The device was removed without any problem, and the procedure was completed with a non-bsc device.No complications were reported, and the patient was in good condition after the procedure.